# SDR REXA2019061730872

- Difficulty date: May 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 13,537 hours, 9,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69037380
- Condition: Corroded
- Location: Bs 672-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS STGR 15 LH/RH AT FS672 TO FS722, FS743 TO FS763, FS785 TO FS847+14, FS847+14 TO FS907, FS907 TO FS986. PAX CABIN. AT PAX CABIN. (CPAX)(TCI 53-20-318)  SUMMARY OF NRC S/N 00111: SEAT RAILS STGR 15 LH/RH 677 TO FS722, FS743 TO FS763, WERE REPLACED PER CRJ-900 AMM TASK 53-00-49-400-801 (CONFIG A12). SEAT RAILS STGR 15 LH/RH AT FS672 TO 677, FS785 TO FS847+14, FS847+14TO FS907, FS907 TO FS986. WERE CLEANED PER CRJ-900 SRM 51-26-00-001-001-A01 AND WAS RE-INSPECTED AND NO CORROSION WAS FOUND PER CRJ 900 SRM 51-11-00-001-001-A01.
